MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0090-8258(89)90531-3

Медицинская библиотека · Gynecologic oncology · 1989

Methotrexate-induced erythema multiforme.

Taylor S W, Barnhill D R, Burke T W, Linville W K, Yevich I

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The folic acid antagonist, methotrexate, has many applications in the treatment of neoplastic disease. While methotrexate produces several well-recognized toxic effects, cutaneous reactions are rare. A patient who developed classical erythema multiforme while receiving low-dose methotrexate as treatment of nonmetastatic gestational trophoblastic neoplasia is presented. Erythema multiforme has been associated with a variety of pharmacologic agents. It typically presents as a pruritic papular dermatitis of the extensor surfaces of the extremities and may require multiple skin biopsies to establish the diagnosis. Spontaneous reversal usually occurs with discontinuation of therapy. Patients developing erythema multiforme related to antineoplastic agents should be switched to an alternate regimen.

Для цитирования: Taylor S W, Barnhill D R, Burke T W, Linville W K, Yevich I. Methotrexate-induced erythema multiforme.. Gynecologic oncology. 1989. DOI: 10.1016/0090-8258(89)90531-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.